Go Back   CurlTalk > Hair > Health-related hair issues

Reply
 
LinkBack Thread Tools Display Modes
Old 03-29-2011, 08:37 AM   #1
 
Join Date: Oct 2008
Posts: 183
Default Androgenic alopecia due to Birth Control Pills

Has any one in the forum experienced hair loss and/or thinning because of taking birth control with a high androgen index? What was your experience and did your hair recover?
Naptural9ja is offline   Reply With Quote
Old 07-08-2011, 09:29 AM   #2
 
Gretchen's Avatar
 
Join Date: May 1999
Posts: 11,932
Send a message via AIM to Gretchen
Default

Thinning, definitely. Myself, and I've talked to others experiencing similar, as well. Frustrating, isn't it. I don't think there's anything you can do about it.
__________________
Gretchen
NaturallyCurly.com co-founder
3A

You are beautiful!
Gretchen is offline   Reply With Quote
Old 07-08-2011, 09:55 AM   #3
 
LISA LISA's Avatar
 
Join Date: Aug 2010
Posts: 560
Default

I started taking Yaz last week & haven't noticed anything abnormal yet, although that is one of the side effects. I'll be keeping my eye on this thread.
__________________
APL - BSL - WL - HL - BCL - TBL
LISA LISA is offline   Reply With Quote
Old 07-10-2011, 09:01 AM   #4
 
Join Date: Feb 2005
Posts: 11
Default

Quote:
Originally Posted by Gretchen View Post
Thinning, definitely. Myself, and I've talked to others experiencing similar, as well. Frustrating, isn't it. I don't think there's anything you can do about it.



Gretchen, Did you recover from the thinning?
cheez_93 is offline   Reply With Quote
Reply
Trending Topics[-]hide

Thread Tools
Display Modes



Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -6. The time now is 05:19 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Copyright 2011 NaturallyCurly.com